Uniqueness of Dirichlet forms associated with systems of infinitely many Brownian balls in ℝd

研究成果: Article

12 引用 (Scopus)

抄録

Dirichlet forms associated with systems of infinitely many Brownian balls in ℝd are studied. Introducing a linear operator L0 defined on a space of smooth local functions, we show the uniqueness of Dirichlet forms associated with self adjoint Markovian extensions of L0. We also discuss the ergodicity of the reversible process associated with the Dirichlet form.

元の言語English
ページ(範囲)275-299
ページ数25
ジャーナルProbability Theory and Related Fields
109
発行部数2
DOI
出版物ステータスPublished - 1997 1 1
外部発表Yes

Fingerprint

Dirichlet Form
Ball
Uniqueness
Ergodicity
Linear Operator
Dirichlet

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

これを引用

@article{0e3e0d4e6c284ccfbb76d8f8bfb2bc47,
title = "Uniqueness of Dirichlet forms associated with systems of infinitely many Brownian balls in ℝd",
abstract = "Dirichlet forms associated with systems of infinitely many Brownian balls in ℝd are studied. Introducing a linear operator L0 defined on a space of smooth local functions, we show the uniqueness of Dirichlet forms associated with self adjoint Markovian extensions of L0. We also discuss the ergodicity of the reversible process associated with the Dirichlet form.",
author = "Hideki Tanemura",
year = "1997",
month = "1",
day = "1",
doi = "10.1007/s004400050133",
language = "English",
volume = "109",
pages = "275--299",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Uniqueness of Dirichlet forms associated with systems of infinitely many Brownian balls in ℝd

AU - Tanemura, Hideki

PY - 1997/1/1

Y1 - 1997/1/1

N2 - Dirichlet forms associated with systems of infinitely many Brownian balls in ℝd are studied. Introducing a linear operator L0 defined on a space of smooth local functions, we show the uniqueness of Dirichlet forms associated with self adjoint Markovian extensions of L0. We also discuss the ergodicity of the reversible process associated with the Dirichlet form.

AB - Dirichlet forms associated with systems of infinitely many Brownian balls in ℝd are studied. Introducing a linear operator L0 defined on a space of smooth local functions, we show the uniqueness of Dirichlet forms associated with self adjoint Markovian extensions of L0. We also discuss the ergodicity of the reversible process associated with the Dirichlet form.

UR - http://www.scopus.com/inward/record.url?scp=0031256447&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031256447&partnerID=8YFLogxK

U2 - 10.1007/s004400050133

DO - 10.1007/s004400050133

M3 - Article

AN - SCOPUS:0031256447

VL - 109

SP - 275

EP - 299

JO - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 2

ER -